# SDR SWAA2022052309686

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 77,046 hours, 45,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE BATTERY IS DEPLETED / [01] R&R FWD MEGAPHONE AS NEEDED AMM 25-64-00. OPS CHK GOOD.
